# SDR 06FDEA2593

- Difficulty date: July 16, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 36,604 hours, 22,026 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: NSA85512341D
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

GREEN SYSTEM OIL QUANTITY (LOST AUTOPILOT NR 1 SPOILERS  ETC) CHECKED ECAM, HYDRO SYSTEM ALMOST ZERO, PRESSURE GONE, AFTER MANUALLY LOWERING GEAR, QUANITTY CAME UP SOME.  FOUND T-FITTING LEAKING ON STAB JUST O/B OFF PITCH ACT, ON LT SIDE.  REMOVED T-FITTING AND LINES TO FITTING, ALL 3 HYDRO SYSTEMS DEPRESSURIZED, PARTS ON ORDER.  LAX MTC WILL REPLACE WHEN PART ARRIVES.  LAX R SERVICED GREEN SYSTEM HYDRO PER M/M 12-12-00-0.
